No photo of Gonçalo Jorge Trigo Nery Tabuada

Gonçalo Jorge Trigo Nery Tabuada

CMA Research Group - Algebra and Logic, Integrated member (PhD)

  • 388 Citations
  • 11 h-Index
20072018

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output at NOVA

  • 388 Citations
  • 11 h-Index
  • 57 Article
  • 1 Conference contribution
2018

The gysin triangle via localization and A 1 -homotopy invariance

Tabuada, G. & Van Den Bergh, M., 1 Jan 2018, In : Transactions of the American Mathematical Society. 370, 1, p. 421-446 26 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
2017

A1-homotopy invariants of corner skew Laurent polynomial algebras

Tabuada, G., 1 Jan 2017, In : Journal Of Noncommutative Geometry. 11, 4, p. 1627-1643 17 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Finitude à la Kimura de fibrations en quadriques sur des courbes lisses

Translated title of the contribution: Kimura-finiteness of quadric fibrations over smooth curvesTabuada, G., 1 Jun 2017, In : Comptes Rendus Mathematique. 355, 6, p. 628-632 5 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Modified mixed realizations, new additive invariants, and periods of DG categories

Tabuada, G., 1 Dec 2017, In : International Mathematics Research Notices. 2017, 24, p. 7607-7638 32 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Picard groups, weight structures, and (noncommutative) mixed motives

Bondarko, M. & Tabuada, G., 1 Jan 2017, In : Documenta Mathematica. 22, 2017, p. 45-66 22 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)
2016

A note on secondary K-theory

Tabuada, G. J. T. N., 2016, In : Algebra and Number Theory. 10, 4, p. 887-906 15 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)
Open Access
2 Citations (Scopus)

K-theory of endomorphisms via noncommutative motives

Tabuada, G. J. T. N., Feb 2016, In : Transactions of the American Mathematical Society. 368, 2, p. 1435-1465 31 p.

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

Noncommutative mixed (Artin) motives and their motivic Hopf dg algebras

Tabuada, G. J. T. N., 1 Apr 2016, In : Selecta Mathematica-New Series. 22, 2, p. 735-764 30 p.

Research output: Contribution to journalArticle

Open Access
3 Citations (Scopus)

Noncommutative motives of separable algebras

Tabuada, G. J. T. N., 2016, In : Advances In Mathematics. 303, p. 1122-1161 40 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
8 Citations (Scopus)
2015

A^1-homotopy invariants of dg orbit categories

Tabuada, G. J. T. N., 2015, In : Journal of Algebra. 434, p. 169-192

Research output: Contribution to journalArticle

A^1-homotopy theory of noncommutative motives

Tabuada, G. J. T. N., 2015, In : Journal Of Noncommutative Geometry. 9, 3, p. 851-875

Research output: Contribution to journalArticle

Algebraic K-theory with coefficients of cyclic quotient singularities

Tabuada, G. J. T. N., 2015, In : C. R. Math. Acad. Sci. Paris. 354, 5, p. 449-452

Research output: Contribution to journalArticle

Exponentiation of motivic measures

Tabuada, G. J. T. N. & RAMACHANDRAN, NIRANJAN., 2015, In : Journal of the Ramanujan Mathematical Society. 12 p.

Research output: Contribution to journalArticle

From exceptional collections to motivic decompositions via noncommutative motives

Tabuada, G. J. T. N. & Marcolli, M., 2015, In : Journal für die reine und angewandte Mathematik. 2015, 701, p. 153-167

Research output: Contribution to journalArticle

9 Citations (Scopus)

Noncommutative motives of Azumaya algebras

Tabuada, G. J. T. N. & van den Bergh, M., Apr 2015, In : Journal of the Institute of Mathematics of Jussieu. 14, 2, p. 379-403

Research output: Contribution to journalArticle

15 Citations (Scopus)

Relations between the Chow motive and the noncommutative motive of a smooth projective variety

Bernardara, M. & Tabuada, G. J. T. N., Nov 2015, In : Journal of Pure and Applied Algebra. 219, 11, p. 5068-5077

Research output: Contribution to journalArticle

4 Citations (Scopus)

Unconditional noncommutative motivic Galois groups

Marcolli, M. & Tabuada, G. J. T. N., 2015, Hodge Theory and Classical Algebraic Geometry. Kennedy, G., Caibăr, M., Castravet, A-M. & Macrì, E. (eds.). Providence, USA: American Mathematical Society, p. 109-115 (Contemporary Mathematics; vol. 647).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Weil restriction of noncommutative motives

Tabuada, G. J. T. N., 2015, In : Journal of Algebra. 430, p. 119-152

Research output: Contribution to journalArticle

2014
Open Access
6 Citations (Scopus)
Open Access
1 Citation (Scopus)

E_n-regularity implies E_(n-1)-regularity

Tabuada, G. J. T. N., 1 Jan 2014, In : Documenta Mathematica. 19, 1, p. 121-139

Research output: Contribution to journalArticle

7 Citations (Scopus)

Galois descent of additive invariants

Tabuada, G. J. T. N., 1 Jan 2014, In : Bulletin Of The London Mathematical Society. 46, 2, p. 385-395

Research output: Contribution to journalArticle

Open Access
2 Citations (Scopus)

Jacobians of noncommutative motives

Tabuada, G. J. T. N., 1 Jan 2014, In : Moscow Mathematical Journal. 14, 3, p. 577-594

Research output: Contribution to journalArticle

3 Citations (Scopus)

Morita homotopy theory of C*-categories

Tabuada, G. J. T. N., 1 Jan 2014, In : Journal of Algebra. 398, NA, p. 162-199

Research output: Contribution to journalArticle

Open Access
5 Citations (Scopus)

Noncommutative Artin motives

Tabuada, G. J. T. N., 1 Jan 2014, In : Selecta Mathematica-New Series. 20, 1, p. 315-358

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

Noncommutative motives, numerical equivalence, and semi-simplicity

Tabuada, G. J. T. N., 1 Jan 2014, In : American Journal Of Mathematics. 136, 1, p. 59-75

Research output: Contribution to journalArticle

Open Access
11 Citations (Scopus)

Uniqueness of the multiplicative cyclotomic trace

Tabuada, G. J. T. N., 1 Jan 2014, In : Advances In Mathematics. 260, NA, p. 191-232

Research output: Contribution to journalArticle

Open Access
11 Citations (Scopus)

Voevodsky's mixed motives versus Kontsevich's noncommutative mixed motives

Tabuada, G. J. T. N., 1 Jan 2014, In : Advances In Mathematics. 264, NA, p. 506-545

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

Witt vectors and K-theory of automorphisms via noncommutative motives

Tabuada, G. J. T. N., 1 Jan 2014, In : Manuscripta Mathematica. 143, 3-4, p. 473-482

Research output: Contribution to journalArticle

Open Access
2013

A universal characterization of higher algebraic K-theory

Tabuada, G. J. T. N., 1 Jan 2013, In : Geometry & Topology. 17, 2, p. 733-838

Research output: Contribution to journalArticle

Open Access
53 Citations (Scopus)

Chow motives versus noncommutative motives

Tabuada, G. J. T. N., 1 Jan 2013, In : Journal Of Noncommutative Geometry. 7, 3, p. 767-786

Research output: Contribution to journalArticle

Open Access
19 Citations (Scopus)

Fundamental isomorphism conjecture via noncommutative motives

Tabuada, G. J. T. N., 1 Jan 2013, In : Mathematische Nachrichten. 286, 8-9, p. 791-798

Research output: Contribution to journalArticle

Open Access
2 Citations (Scopus)
Open Access
6 Citations (Scopus)

Weil cohomologies and derived dg categories

Tabuada, G. J. T. N., 1 Jan 2013, In : Journal Of Pure And Applied Algebra. 217, 7, p. 1294-1302

Research output: Contribution to journalArticle

2012

Kontsevich's noncommutative numerical motives

Tabuada, G. J. T. N., 1 Jan 2012, In : Compositio Mathematica. 148, 6, p. 1811-1820

Research output: Contribution to journalArticle

Open Access
11 Citations (Scopus)

Symmetric monoidal structure on non-commutative motives

Tabuada, G. J. T. N., 1 Jan 2012, In : Journal Of K-Theory. 9, 2, p. 201-268

Research output: Contribution to journalArticle

Open Access
33 Citations (Scopus)

Tensor triangular geometry of non-commutative motives

Tabuada, G. J. T. N., 1 Jan 2012, In : Advances In Mathematics. 229, 2, p. 1329-1357

Research output: Contribution to journalArticle

Open Access
5 Citations (Scopus)
Open Access
11 Citations (Scopus)

Transfer maps and projection formulas

Tabuada, G. J. T. N., 1 Jan 2012, In : Proceedings Of The American Mathematical Society. 140, 8, p. 2589-2597

Research output: Contribution to journalArticle

Open Access

Weight structure on Kontsevich's noncommutative mixed motives

Tabuada, G. J. T. N., 1 Jan 2012, In : Homology, Homotopy and Applications. 14, 2, p. 129-142

Research output: Contribution to journalArticle

Open Access
2 Citations (Scopus)
2011

A simple criterion for extending natural transformations to higher K-theory

Tabuada, G. J. T. N., 1 Jan 2011, In : Documenta Mathematica. 16, NA, p. 657-668

Research output: Contribution to journalArticle

A UNIVERSAL CHARACTERIZATION OF THE CHERN CHARACTER MAPS

Tabuada, G. J. T. N., 1 Jan 2011, In : Proceedings Of The American Mathematical Society. 139, 4, p. 1263-1271

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

Non-connective K-theory via universal invariants

Tabuada, G. J. T. N., 1 Jan 2011, In : Compositio Mathematica. 147, 4, p. 1281-1320

Research output: Contribution to journalArticle

Open Access
22 Citations (Scopus)

Universal suspension via non-commutative motives

Tabuada, G. J. T. N., 1 Jan 2011, In : Journal Of Noncommutative Geometry. 5, 4, p. 573-589

Research output: Contribution to journalArticle

Open Access
3 Citations (Scopus)
2010

Differential graded versus simplicial categories

Tabuada, G. J. T. N., 1 Jan 2010, In : Topology and its Applications. 157, 3, p. 563-593

Research output: Contribution to journalArticle

Open Access
9 Citations (Scopus)